# SDR AALA202510200578

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 66,334 hours, 27,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 12C EMERGENCY LIGHT BROKEN. REMOVE AND REPLACED EMERGENCY LIGHT PATH ASSEMBLY AT SEAT 12C. PER CMM 25-23-67. OPERATIONAL CHECK GOOD.
